Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014

HIV Life >> Gay Men

Pages: 1
Anonymous
Unregistered

New Regimen
      #96051 - 04/19/04 09:21 PM

The following is from my Live Journal post on Saturday, April 10th, 2004.

I saw my doctor yesterday and she surprised me with news that we were switching to a whole new regimen. I have built up a resistance to my old regimen and what was going to be one pill changing turned out to be all three with a new one thrown into the mix. she had been working on this since we last met, yet had not finished ..so we went over what could and couldn't be used. She asked me if we had ruled out AZT and then.. "oh...hair loss." I said, "Yes, i don't plan on starring in a production of the King and I any time soon."
The left side of my scalp has never fully recovered from that and my hair is not as thick there as it it is on the right side. I think it must have something to do with the way these drugs alter your dna. It was an interesting experience having handfuls of hair come out while showering. I'm just glad i tend to have hair thats almost too thick.

Combivir, Epivir, Sustiva and the twice daily regimen are out. Reyataz, Viread, Norvir and Videx make up the new regimen and today was my first run. The once a day regimen is going to make this So much easier. I shouldn't miss doses this way, which, i believe was one of the culprits behind my becoming resistant to the old regimen.
I think this will all go well provided i can slip past the numerous side effects. Headache, nausea, vomiting, diarrhea, stomach pain, fatigue, fever, trouble sleeping, Liver problems, rash and muscle pain sound like such a lovely way to spend ones days, dontcha think? Excuse me while i laugh to myself about that fact that i'm actually taking anything that could do this to me. That's the miracle of modern medicine.

April 17th
Well, so far, of the possible side effects, i am only having a problem with most of them. And the effects have been somewhat subtle. Headache, diarrhea, stomach pain, fatigue, fever, trouble sleeping and muscle pain. whee.
My eyes are tiring a bit too easily and i really should check for any coloration. erg.
Ok that's done.

Just thought i would share and if anyone cares to discuss any of these meds/effects etc. please reply. Thank you.



Post Extras: Remind Me!   Notify Moderator  
Anonymous
Unregistered

Re: New Regimen new
      #96153 - 04/20/04 10:17 PM

Where do you post this journal live?

Sounds interesting.

Post Extras: Remind Me!   Notify Moderator  
Anonymous
Unregistered

Re: New Regimen new
      #96277 - 04/22/04 07:10 PM

I dont understand. I take this post as saying that you had problems with sustiva and combivir which is the most tollerated regimen known and switched hoping that you would not have the same problems with a less tolerated regimen? Now you have and you are complaining?

Post Extras: Remind Me!   Notify Moderator  
Anonymous
Unregistered

Re: New Regimen new
      #96472 - 04/25/04 12:55 AM

No, I am not complaining. I'm not even a complainer. I had developed a resistance to Sustiva and Combivir etc. and my doctor swiched me to a new regimen..which i have heard is an area of concern for many people.. i was simply hoping to hear feedback from others who have had their regimens changed. As i have no contact with anyone with HIV about living with HIV, I thought this board would be a good place to start.
Actually it appears everything is going well. The side effects, which were minimal, appear to have passed. My next labs should say more.

Post Extras: Remind Me!   Notify Moderator  
sue67
Newbie

Reged: 04/30/04
Posts: 9
Re: New Regimen new
      #97227 - 05/02/04 05:57 PM

I am a hetro female I have been pos. 12 years recently diagnosed with Aids, they just put me on the same "cocktail" you are on, switched from zerit and epivir for the past 8 yrs, I guess I knew it couldnt last forever. I only started taking these 1 week ago and I to am having many of the side effects, Im hoping all or most will pass with time, Ill keep you posted if you do the same.
good luck!
Sue


Post Extras: Remind Me!   Notify Moderator  
Anonymous
Unregistered

Re: New Regimen new
      #98677 - 05/13/04 05:28 AM

Hello,
My name is Achi Nadia from ivory coast in west Africa presently residing in Dakar Senegal as refugee.
My hobbies are reading,music,watching of movies and playing of basket ball.
I was impressed when i saw your profile and will like to
establishe a long lasting relation ship with you.
In addition,i will like you to reply me through my private e mail
box(achi_nadia@yahoo.com ).
Thanks waiting to hear from you soonest.
MIss Achi Nadia












Post Extras: Remind Me!   Notify Moderator  
Pages: 1


What's New at TheBody.com

Additional Information
0 registered and 1 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 

Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 2851

 
Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3